Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 9748489, 7 pages
http://dx.doi.org/10.1155/2016/9748489
Research Article

Adaptive Regulation of a Class of Uncertain Nonlinear Systems with Nonstrict Feedback Form

1Key Laboratory of Industrial Computer Control Engineering of Hebei Province, Yanshan University, Qinhuangdao, Hebei Province 066004, China
2National Engineering Research Center for Equipment and Technology of Cold Strip Rolling, Qinhuangdao, Hebei Province 066004, China

Received 30 August 2016; Accepted 31 October 2016

Academic Editor: Thierry Floquet

Copyright © 2016 Jian-xiong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian-xiong Li, Chong-yi Gao, Yi-ming Fang, Cui Guo, and Wen-bo Zhang, “Adaptive Regulation of a Class of Uncertain Nonlinear Systems with Nonstrict Feedback Form,” Mathematical Problems in Engineering, vol. 2016, Article ID 9748489, 7 pages, 2016. https://doi.org/10.1155/2016/9748489.